MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX PVC ORAL/NASAL TRACHEAL TUBES BLUE LINE; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX PVC ORAL/NASAL TRACHEAL TUBES BLUE LINE; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/199/060
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device is marked 6.0, but is marked 6.5 on the surface of the product.Patient involvement is unknown.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Email is: regulatory.Responses@icumed.Com.A returned sample was received in use conditions with the original packaging opened.Two photos were included for evaluation, photos showed the complaint sample.The returned samples were visually inspected and the complaint was confirmed.Based on the analysis performed on the sample provided and the reported by the customer, the incorrect size of tracheal tube failure mode was confirmed.The cause was due to an assembly error by the manufacturer.Corrective actions are in process, in which the correct root cause for the reported condition will be determined.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
PORTEX PVC ORAL/NASAL TRACHEAL TUBES BLUE LINE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17608010
Report Number3012307300-2023-08367
Device Sequence Number6139428
Product Code BTR
UDI-Device Identifier15019315022302
UDI-Public15019315022302
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2026
Device Catalogue Number100/199/060
Device Lot Number4124788
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown